# SDR SWAA2023071177032

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT ATTENDANT SEAT; INBOARD EMERGENCY FLASHLIGHT INTERMITTENT.  INSTALLED NEW L/H AFT ATTENDANT SEAT INBOARD EMERGENCY FLASHLIGHT IAW AMM 25-64-00-200-802.
